×

zbMATH — the first resource for mathematics

Some criteria on \(p\)th moment stability of impulsive stochastic functional differential equations. (English) Zbl 1197.60056
Summary: By using the Lyapunov-Razumikhin method, some criteria on \(p\)th moment stability and \(p\)th moment asymptotical stability of impulsive stochastic functional differential equations are obtained. An example is also presented to illustrate the efficiency of our results.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
93E15 Stochastic stability in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Basina, M.; Rodkina, A., On delay-dependent stability for a class of nonlinear stochastic systems with multiple state delays, Nonlinear anal., 68, 2147-2157, (2008) · Zbl 1154.34044
[2] Huang, L.; Deng, F., Razumikhin-type theorems on stability of neutral stochastic functional differential equations, IEEE trans. automat. control, 53, 1718-1723, (2008) · Zbl 1367.34096
[3] Huang, L.; Deng, F., Razumikhin-type theorems on stability of stochastic retarded systems, Internat. J. systems sci., 40, 73-80, (2009) · Zbl 1156.93402
[4] Huang, L.; Mao, X., On input-to-state of stochastic retarded systems with Markovian switching, IEEE trans. automat. control, 54, 1898-1902, (2009) · Zbl 1367.93597
[5] Huang, L.; Mao, X.; Deng, F., Stability of hybrid stochastic retarded system, IEEE trans. circuits syst. I. regul. pap., 55, 3413-3420, (2008)
[6] Janković, S.; Randjelović, J.; Jovanović, M., Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations, J. math. anal. appl., 355, 811-820, (2009) · Zbl 1166.60040
[7] Liu, B., Stability of solutions for stochastic impulsive systems via comparison approach, IEEE trans. automat. control, 53, 2128-2133, (2008) · Zbl 1367.93523
[8] Mao, X., Razumikhin-type theorems on exponential stability of stochastic tinctional differential equations, Stochastic process. appl., 65, 233-250, (1996) · Zbl 0889.60062
[9] Mao, X.; Lam, J.; Xu, S.; Gao, H., Razumikhin method and exponential stability of hybrid stochastic delay interval systems, J. math. anal. appl., 314, 45-66, (2006) · Zbl 1127.60072
[10] Mao, X., Stochastic differential equations and applications, (1997), Horwood Publishing Chichester · Zbl 0874.60050
[11] Randjelović, J.; Janković, S., On the \(p\)th moment exponential stability criteria of neutral stochastic functional differential equations, J. math. anal. appl., 326, 266-280, (2007) · Zbl 1115.60065
[12] Sakthivel, R.; Luo, J., Asymptotic stability of nonlinear impulsive stochastic differential equations, Statist. probab. lett., 79, 1219-1223, (2009) · Zbl 1166.60316
[13] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[14] Song, Q.; Wang, Z., Stability analysis of impulsive stochastic cohen – grossberg neural networks with mixed time delays, Physica A, 387, 3314-3326, (2008)
[15] Wang, X.; Guo, Q.; Xu, D., Exponential \(p\)-stability of impulsive stochastic cohen – grossberg neural networks with mixed delays, Math. comput. simulation, 79, 1698-1710, (2009) · Zbl 1165.34043
[16] Wu, H.; Sun, J., \(p\)-moment stability of stochastic differential equations with impulsive jump and Markovian switching, Automatica, 42, 1753-1759, (2006) · Zbl 1114.93092
[17] Xu, L.; Xu, D., Mean square exponential stability of impulsive control stochastic systems with time-varying delay, Phys. lett. A, 373, 328-333, (2009) · Zbl 1227.34082
[18] Xu, L.; Xu, D., \(P\)-attracting and \(p\)-invariant sets for a class of impulsive stochastic functional differential equations, Comput. math. appl., 57, 54-61, (2009) · Zbl 1165.60329
[19] Yang, J.; Zhong, S.; Luo, W., Mean square stability analysis of impulsive stochastic differential equations with delays, J. comput. appl. math., 216, 474-483, (2008) · Zbl 1142.93035
[20] Yang, Z.; Xu, D.; Xiang, L., Exponential \(p\)-stability of impulsive stochastic differential equations with delays, Phys. lett. A, 359, 129-137, (2006) · Zbl 1236.60061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.